Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Predicting which anti-epileptic drugs will cause hla-associated drug hypersensitivity using the biopharmaceutical drug disposition classification system (bddcs)

  • At: 2014 FIP Congress in PSWC, Melbourne (Australia)
  • Type: Poster
  • By: CHAN, Rosa (University of California San Francisco, Bioengineering and Therapeutic Sciences, San francisco, United States of America)
  • Co-author(s): Stecula, Adrian (University of California San Francisco, San francisco, United States of America)
    Hosey, Chelsea (University of California San Francisco, San francisco, United States of America)
    Wei, Chun-Yu (Academia Sinica, Taipei, China Taiwan)
    Chen, Yuan-Tsong (Academia Sinica, Taipei, China Taiwan)
    Sali, Andrej (University of California San Francisco, San francisco, United States of America)
    Benet, Leslie Z. (University of California San Francisco, San francisco, United States of America)
  • Abstract:

    PURPOSE
    Drug hypersensitivity syndrome (DHS) is a major problem for both clinical practice and the pharmaceutical industry. Stevens-Johnson syndrome (SJS) is a rare but life-threatening hypersensitivity reaction that has been associated with certain antiepileptic drugs (AEDs).HLA-B*15:02 is strongly associated with carbamazepine (CBZ)-induced SJS. ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses